≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Boiron Arnicare ®: $11.99

 

 

Similar posts:

Severe lower back pain 5lower back stiffness/pain/right flank-hip pain 1Severe lower back pain during menstruation 2Lower back, hip area, psoas muscle pain - internal scar tissue? 4lower back stiff ness and pain 1Dr. Anuj : Pain in lower back / locking 445yo male, overweight, desk-job worker and lower back-pain + knee pain 3Pain in right leg, lower back, hip and frontal thigh 6High level ESR & lower back pain 1Sharp pain in lower back point/whole right leg. NO HEALER21 4

 

The ABC Homeopathy Forum

Lower back pain

hello sir ..
i m comfused about my disease and no doctor could help.me.in this :(
actually i have sometimes lower back pain In the mid spine which comes in between both waist lines...
some times pain goes to the right side of my back above hip on waist ..
i m having urine problem also ...
whenever i urinate some drops of urine also left in my urethra which irritates me when i push them from below my pelvis to the tip of my penis a burning sensations starts with these drops ... may be i m havig lower back pain due to this urine issue .. plzzz help me doctor :(
thanks.in advance
 
  asad3 on 2016-12-30
This is just a forum. Assume posts are not from medical professionals.
This goes on your thread with kadwa.

List All problems there.
'
[message edited by simone717 on Sat, 31 Dec 2016 05:49:41 UTC]
 
simone717 5 years ago
Pl get yourself checked for stone in kidney and meanwhile you send detail as advised by Res Simone.
 
akshaymohl 5 years ago
Dr mohla,

Kadwa prescribed staph 30 and carbo veg 30 for 10 days on 12-22.

He injured his back at the gym from a bench corner 4?years ago. Back pain and urine problems began after this. This info is on the kadwa thread among others.

It would be wise to get an MRI.. to get facts on your spine. And you said sometimes root of spine is in pain.
There are different remedies for pinched nerves, disc damage etc.
Your injury is causing nerve flow problems which is why pain is hard to pinpoint and certainly affect urine also bc nerves disrupted affects entire areas.

Have you started the meds? If so, what is the reaction? Please post that on your thread with kadwa., so he can evaluate your next step.
[message edited by simone717 on Sat, 31 Dec 2016 04:00:25 UTC]
[message edited by simone717 on Sat, 31 Dec 2016 06:02:54 UTC]
 
simone717 5 years ago
I am sorry as he is already advised by Dr Kadwa.
 
akshaymohl 5 years ago
Asad,

If you want to switch , just tell kadwa thank you. You can then ask dr mohla.

But you have to advise about if you took kadwa prescription and effect.
 
simone717 5 years ago
sir m using those medicine but i m having constipation
 
asad3 5 years ago
Please click your user name. Then click on your kadwa thread.

Report all you notice after taking meds.
Report if you have had constipation in the past?

If the medicine is causing new problems or old problems showing up
Again? Either way stop taking.
Medicines can often bring back old problems briefly , to release them.
And if too much med or too high potency ,can bring on New symptoms , which means you have had enough, and stop taking, let those things fade off.

And then report again after a week or so. Kadwa has to analyze your reaction and decide your next step.
This is a step by step process , which
Is based on reactions.

I still think you need an MRI to pinpoint exactly what is going on in
Your spine, so that treatment is accurate based on real fact.
[message edited by simone717 on Tue, 03 Jan 2017 15:17:58 UTC]
 
simone717 5 years ago
mmm ok sir
 
asad3 5 years ago
Asad,

I posted on your treatment thread.
So that it would show up at the top of forum.

You can now easily look at it and post results.

I feel like there is some communication problem going on.
So you can post on that thread and if you do not do that, then you will not get the help you need on here.

Good luck.
 
simone717 5 years ago
sir i hve posted a thread of anti dote...kindly rewd tht
 
asad3 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.